# SDR AALA20140320003

- Difficulty date: March 3, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 70,421 hours, 30,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM OF SUBFLOOR STATION 160 JUST INBD OF FWD SERVICE DOOR JAMB.  CUT OUT CORRODED AREA OF SUBFLOOR & INSTALLED DOUBLER IAW AARD 53-20-00-16.
